# SDR JJWA0055058

- Difficulty date: February 10, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N5005N
- Make and model: Bell 206B
- Aircraft serial: 1931
- Engine: Allsn 250C*
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050168009
- Part serial: F022F023
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORDERED NEW FLOAT BAGS FROM FLOATS AND FUEL CELLS, ONE MFG DATE MAY 2003, OTHER FEB 2004, BOTH MANUFACTURED WITH AFT BELT AND BUCKLE ASSEMBLIES INSTALLED UPSIDE DOWN.  HAD TO SEND FOR REPAIRS TO NEW BAGS.
